# SDR VNAA202302040007

- Difficulty date: March 21, 2023
- Submitted: April 2, 2023
- Operation: Air carrier
- Aircraft: N616NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15426
- Aircraft time: 6,455 hours, 6,782 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6903706125
- Condition: Worn
- Location: Zone 100
- Part time: 6,455 hours, 6,782 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON EXTERNAL FUSELAGE SKIN BTW FS 897.00 TO FS 913.00, BTW STGR 27 TO STGR 26LH


EXTERNAL FUSELAGE SKIN BTW FS 897.00 TO FS 913.00, BTW STGR 27 TO STGR 26LH WAS REPAIRED PER EA 23-C9-53-0266 REV. IR AND REO 670-53-00-290 REV. -F
